# SDR UIEA2012103100507

- Difficulty date: October 26, 2012
- Submitted: October 31, 2012
- Operation: Air carrier
- Aircraft: N263SG
- Make and model: Boeing 747481
- Aircraft serial: 29263
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAIN DECK R2 DOOR EXIT SIGN INOPERATIVE.  RELAMPED MAIN DECK R-2 DOOR EXIT LIGHT.  OPS CHECKED OK IAW MM 33-51-06-962-048.
